MathSciNet Relay Station
MathSciNet bibliographic data
MR1194949 (93m:19007) 19E08 (14C35 14L30)
Thomason, R. W. Une formule de Lefschetz en $K$-théorie équivariante algébrique. (French) [A Lefschetz formula in algebraic equivariant $K$-theory] Duke Math. J. 68 (1992), no. 3, 447–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement